# SDR WX0A2015101572944

- Difficulty date: October 12, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N423NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53008
- Aircraft time: 45,473 hours, 38,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 22484
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY STANDBY LIGHTS INOPERATIVE AT ROW 21, 23 & 24.  R & R BATTERY PACK AT ROW 23R IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
